Trying to stick with it until I get kidney function checked in the next week or so, but I am feeling awful. I can't do anything, have no energy, slept for about 20 hours yesterday and had horrible migraines with visual disturbance the 4 hours I was awake. No energy to walk anywhere and no eyesight to drive, so I'm having to rely on friends to pick up/drop off my daughter and collect prescriptions etc. Obviously not getting any work done either Still hoping I might be able to tolerate Dapagliflozin in the end but anxious I won't be able to. It's tempting to stop taking it now, but I've been hearing about this heart failure "wonder drug" for years and I'm reluctant to give up unless/until I have to. Did any of you have a horrible adjustment period starting Dapagliflozin, persevered and ended up feeling OK on it? How long did it take if so?
Started on Dapagliflozin last week - British Heart Fou...
Started on Dapagliflozin last week
Hi Laura - sorry to hear about your early issues with Dapagliflozin.
I also started on it about 3 weeks ago and so far, the only noticeable effect is my blood pressure dropping slightly but thankfully not low enough to cause me concern.
Guess all the meds we take can act differently on us + I hope things get better for you with it because, as you say, it does seem to be a useful medication to be on.
Hi I assumed I had been given these tablet for diabetes but now I’ve read this maybe they are for my heart (bypass) I am very tired all the time, feet ache like I’ve walked 10 miles when I’ve only been to work (in the car lol) never associated the two, this is very interesting for me but no help to you, I hope you get on better soon.
I’ve been on it for about six months but don’t notice any increase in side effects. Being on edoxiban, Entresto, carvedilol, digoxin, allopurinol, and atorvastatin, my lightheadedness could be attributed to any one of them.
Hope your body adjusts soon.
(As a side note. I was hospitalised last week following a TIA or similar, and while there, the nurses kept checking my blood sugar. When I enquired why they said, “Because you’re diabetic “. They were going on that assumption because I was on dapaqliflozin
Sorry to hear that, Laura. I had to stop after 15 days as I couldn't stand the back pain. Unfortunately, 12 days after stopping, I still have that pain (though not all the time) and I'm still tired all the time. I've asked cardio about trying Empagliflozin instead...
Oh no, that's a bit of a nightmare that the side-effects are still hanging about. Hope they ease soon. Good luck with the alternative meds x
Thanks, everyone. I'm feeling slightly less awful so far this morning so maybe I will be able to tolerate eventually. Going to persevere for at least a few weeks, I think, see what the HF nurse advises at my next appointment, and how I'm feeling by then.
Hi TRST. I don't think it was kidney related - the pain is in my right shoulder blade. It feels like nerve pain, ie like the sciatic pain I had in my leg a few years ago caused by a bulging disc. Paracetamol doesn't touch it, I just have to go and sit or lie down for a while. I'm speaking to my GP on Monday, but unfortunately, none of the docs there seem to know anything about Dapa and Empag, so I will just have to wait for the cardiologist to get back to me.
Been awake for 6 hours so far today and still going, so that's a big improvement, and migraine symptoms seem to have reduced to a bog-standard headache. This level of side-effect I can definitely tolerate a good bit longer. Never like to give treatments up without giving them a fair trial 😂
I started Dapagliflozin 3 weeks ago.
It did the following for me.....
1). Increased tiredness (Desperate for sleep but sleep doesn't help)
2). Light headed every time I stand, tie a show lace , pet the dog or pick up it's pooh as my Blood Pressure has dropped.
3). Feel nauseous with the light headiness.
The nausea is passing and I'm not noticing the light headiness as much so I would like to think I'm adjusting. Still more tired than usual.
Like you, I am sticking at it as my Consultant says it's the right thing to do.
I too would be interested to hear from longer term users.
Thanks Dave. Hope you continue to improve and eventually tolerate it. In hindsight, the school holidays were not the ideal time for me to start a new drug! My kidneys have started hurting this evening too, so sense it's probably going to get worse before it gets better. We'll see. Hopefully someone who's been taking it a bit longer will reply and give us both hope for the tiredness easing before too long!